# SDR C2XA10RI133

- Difficulty date: November 7, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 22,073 hours, 11,771 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,189 hours, 5,423 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312902
- Condition: Leaking
- Location: Nr 1
- Part time: 9,189 hours, 5,423 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2966 - EWR - FLIGHT CREW REPORTED SMOKE IN CABIN AND COCKPIT.  FLIGHT CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED ENGINE NR 1 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
